MathSciNet Relay Station
MathSciNet bibliographic data
MR2575578 (2010k:34042) 34B15
Du, Juan; Cui, Minggen Constructive proof of existence for a class of fourth-order nonlinear BVPs. Comput. Math. Appl. 59 (2010), no. 2, 903–911.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement